# SDR SCNA99502

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, AFT GALLEY FLOOR SUPPORT AT STA 1902 WAS FOUND TO BE CORRODED ON UPPER AND LOWER SURFACES RHX=8 AND BARE METAL X=1 TO X=23 CRACKS WERE FOUND AT FOOT ATTACHMENTS.  FABBED NEW FLOOR SUPPORT INSTALLED PER SRM 513501.
